Skip to main content
Article
Magnetic Control of Lateral Migration of Ellipsoidal Microparticles in Microscale Flows
Physical Review Applied
  • R. Zhou
  • C. A. Sobecki
  • J. Zhang
  • Yanzhi Zhang, Missouri University of Science and Technology
  • Cheng Wang, Missouri University of Science and Technology
Department(s)
Mathematics and Statistics
Second Department
Mechanical and Aerospace Engineering
Document Type
Article - Journal
Document Version
Final Version
File Type
text
Language(s)
English
Rights
© 2017 American Physical Society (APS), All rights reserved.
Publication Date
8-1-2017
Citation Information
R. Zhou, C. A. Sobecki, J. Zhang, Yanzhi Zhang, et al.. "Magnetic Control of Lateral Migration of Ellipsoidal Microparticles in Microscale Flows" Physical Review Applied Vol. 8 Iss. 2 (2017) ISSN: 2331-7019
Available at: http://works.bepress.com/yanzhi-zhang/25/